# SDR 2016FA0000304

- Difficulty date: June 21, 2016
- Submitted: June 21, 2016
- Operation: General aviation
- Aircraft: N779SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 3591
- Aircraft time: 8,427 hours
- Engine: Lyc O360J2A
- Engine time: 5,958 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: CPE1104
- Condition: Defective
- Location: Zone 400
- Part time: 497 hours
- Component: Airbox, Robsin, R22
- Component part number: A0572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORM 337 INSTALLED, STC SA01669CH AIR FILTER ELEMENT BECAME HARDENED AND SHRUNK CONSIDERABLY OVER A SHORT SERVICE LIFE OF 496.6 HOURS.  THESE FILTERS HAVE A 2500.0 HOUR SERVICE LIFE.  WHEN THESE AIR FILTERS SHRINK THEY PREVENT THE AIR BOX FROM CLOSING PROPERLY, IN RESULT, CRUSHING THE FILTER ELEMENT IF NOT REPLACED.  WE INSPECT AND SERVICE THE CPE-1104, AIR FILTER ELEMENT EVERY 100HRS IAW THE ICA DOCUMENT 4003, LATEST REV AS SPECIFIED.
